Perfect triangle families1

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)321-324
Number of pages4
JournalBulletin of the London Mathematical Society
Volume26
Issue number4
DOIs
Publication statusPublished - 1994

Fingerprint

Triangle

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Perfect triangle families1. / Tuza, Z.

In: Bulletin of the London Mathematical Society, Vol. 26, No. 4, 1994, p. 321-324.

Research output: Contribution to journalArticle

@article{2155ba0dc3e54d13b44694bd24632a43,
title = "Perfect triangle families1",
author = "Z. Tuza",
year = "1994",
doi = "10.1112/blms/26.4.321",
language = "English",
volume = "26",
pages = "321--324",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - Perfect triangle families1

AU - Tuza, Z.

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=84860216213&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84860216213&partnerID=8YFLogxK

U2 - 10.1112/blms/26.4.321

DO - 10.1112/blms/26.4.321

M3 - Article

VL - 26

SP - 321

EP - 324

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 4

ER -